MathSciNet Relay Station
MathSciNet bibliographic data
MR2823041 (2012h:35265) 35Q30 (35B44 35C06 35Q35 35R35 76N10)
Yeung, Ling Hei; Yuen, Manwai Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3951–3960.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement